# SDR 96ZZZX5180

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N3181B
- Make and model: Bell 206B
- Aircraft serial: 3770
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 206040002029
- Condition: Making Metal
- Location: M/R
- Part time: 13,795 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED DUPLEX BEARING 206-040-032-101, SN MB472, INTO ABOVE TRANSMISSION WHEN BEARING WAS NEW.  AIRCRAFT FLEW 465.9 HOURS AND BEARING MAKING METAL.
